How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 31618
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
5625079
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I have extreme heart burn, acid reflex, and bad stomach griping.

Customer Question

I have extreme heart burn, acid reflex, and bad stomach griping. I took Prilosec for several years. But i NOTICED i WAS HAVING A LOT OF MEMORY PROBLEMS. After hearing a news story about the effect on your body I stopped taking the med 2 months ago.. Have attempted to change my diet as best as I could. This has helped some. It has been a tough time. Yesterday the griping in my stomach was so severe I was ready to go to the ER.
JA: The Doctor will need to help you with this. Anything else I can tell the Doctor before I connect you two?
Customer: Years ago I was in a car accident. Would take 800 mg of Motrin 2xper day. I didn't listen and did this without food. I can no longer take this medication. have been in the hospital 4 years ago for 4 days, walked out knowing nothing. I have had a headache everyday for the last 8 or 9 months. Saw an ENT who after a MRI and Cat scan found my sinuses blocked. did that procedure. Have seen a Neurologist about headache'sand he put me on something to stop the headaches as well as something to help with the heartburn. But told me to stop if I had problems. of which I have. But I think I have really damaged something. Am feeling better this morning but am afraid to put anything in my system. Will give you the names of the meds.
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 8 months ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 8 months ago.
Hello,I am Dr. Arun and will be helping you today.I am sorry that your question was unanswered for long.The griping of your stomach yesterday, may be related to medications. Majority of the oral medicines can cause;acid refluxgastritis / stomach irritationsores in stomachabdominal pain. Since stopping the medications have given you some relief; so these may be the culprit. Still you need an ultrasound and a CT scan of the abdomen, if the pain or other symptoms are persisting to look for other issues. Meanwhile you may give the list of medications which you were taking, so we can rule out the adverse effects. Please feel free for your follow up questions.I would be happy to assist you further, if you need any more information.Thanks for using Just Answer.